# SDR AALA202509028347

- Difficulty date: August 7, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 75,377 hours, 31,817 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: D5347219021000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FLOOR BEAM +Y1292 FR 66 AT AFT GALLEY AREA, MEASURE OF CORROSION ARE: L= 1.613 INCH W= 1.060 INCH D= 0.040 INCH. MAINTENANCE REPLACED FLOOR BEAM Y1292 BETWEEN FR64 TO FR66 AFT GALLEY AREA LH SIDE IAW A320 SRM 51-72-11-911-001 AND DRAWING D53472815 AND D53472831.
